Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Minocycline for acne, wanted to go for Tanning bed. Can I stop taking this medicine for few days?

Hi! So I am going on a trip to mexico in 3 weeks and my parents are wanting me to go in a tanning bed to make sure I dont get burned even know I do not get burned easily, since its my first time out of the country. I am on minocycline right now to make sure i do not get any acne or such if i stop taking it a few days or a week before I go in the sun bed for a small amount of time its likely i wont burn correct? Because I had a check up and she said that it will be okay I just want your opinion.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
minocycline has phototoxicity so there is chance of sun reaction after taking it
it is better to avoid it and take safer drug like azithromycin
reaction of minocycline is less but not rare.
its better to stop it before 2 wk minimum
apply good sunscreen when going outside
wear full cloths and drink more water to keep your body hydrate .
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor